A 46-year-old female asked:
Disclaimer

been sick for 7 days, i have the flu can amoxicillin make you feel confused and like high but not a drug hi i feel weird i don't feel myself?

1 doctor answer
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Mgt: Your symptoms are more likely due to the flu or other another infection. I would advise seeing the ED or your PCP today. Stay well hydrated and please monitor your temperature.
Answered on Jul 12, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Suzanne Galli
23 years experience ENT and Head and Neck Surgery
See your doctor: have a physical exam to see what needs to be treated
1
1 thank
A 1-year-old male asked:
Dr. Louis Petrie
34 years experience Travel Medicine
Amoxicillin Use: A real flu is generally consider an infection caused by a virus. Amoxicillin treats bacterial infections so would have no effect on a virus.
A 22-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
If you have: Pre-existing depression and anxiety - it is not so uncommon to be more symptomatic if you are physically ill. Likely your reserves are down and you ju ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month